Posted by: Lindi | 2008/06/19

Heavy and Painfull menstrial period


I started on triphasil about 9 months ago, last month after my peroid I stopped taking it because I could'nt find it after 2 weeks, So I left it and got my peroid now, I started with my pill again but it's the first time ever that my peroid is this heavy and painfull. I also suffer from polisistic ovaries. Does this have anything to do with me skipping the pil and what do I take for the pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can take panados or myprodols for the pain and it may be due to the effect of the pill withdrawal

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Nicky | 2008/06/19

Hi Lindi,

When I also skipped the pill, my periods also changed and I also got an ovarian cyst. Doc told me that when you don't take the pill it confuses your ovaries, bcos there were always being told what to do and that is why you get cysts and irregular periods. I then got antibiotics or something for the cysts from the doc & it went away.

Reply to Nicky

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.